MathSciNet Relay Station
MathSciNet bibliographic data
MR1887007 (2002m:11006) 11A63 (11N37)
Fang, Yuguang A theorem on the $k$-adic representation of positive integers. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1619–1622 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement